# SDR DL76L030667

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 29,012 hours, 4,636 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Part serial: 00075988
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O ALTIMETER FLUX PLUS/MINUS 200 AT CRUISE, FL290 AND FL330NO FLUX  IN ALTN ADC     REPLACED  RT ADC IAW MM.  ADC TEST CHECKS GOOD.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
